A Note On The Kronecker Limit Formula For Real Quadratic Fields

Shigeki Egami

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)239-243
Number of pages5
JournalMathematika
Volume33
Issue number2
DOIs
Publication statusPublished - 1986 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A Note On The Kronecker Limit Formula For Real Quadratic Fields. / Egami, Shigeki.

In: Mathematika, Vol. 33, No. 2, 01.01.1986, p. 239-243.

Research output: Contribution to journalArticle

Egami, Shigeki. / A Note On The Kronecker Limit Formula For Real Quadratic Fields. In: Mathematika. 1986 ; Vol. 33, No. 2. pp. 239-243.
@article{67adb2a4255e42619106867475dd7496,
title = "A Note On The Kronecker Limit Formula For Real Quadratic Fields",
author = "Shigeki Egami",
year = "1986",
month = "1",
day = "1",
doi = "10.1112/S0025579300011220",
language = "English",
volume = "33",
pages = "239--243",
journal = "Mathematika",
issn = "0025-5793",
publisher = "University College London",
number = "2",

}

TY - JOUR

T1 - A Note On The Kronecker Limit Formula For Real Quadratic Fields

AU - Egami, Shigeki

PY - 1986/1/1

Y1 - 1986/1/1

UR - http://www.scopus.com/inward/record.url?scp=84974249842&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84974249842&partnerID=8YFLogxK

U2 - 10.1112/S0025579300011220

DO - 10.1112/S0025579300011220

M3 - Article

VL - 33

SP - 239

EP - 243

JO - Mathematika

JF - Mathematika

SN - 0025-5793

IS - 2

ER -